# SDR CA101105001

- Difficulty date: October 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,733 hours
- Engine: Pwa JT9D7J
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B4263833
- Condition: Blown
- Location: Bleed System
- Part time: 57,759 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT ROTATION, EXPERIENCED NOTICEABLE VIBRATION FROM THE THROTTLE QUADRANT ACCOMPANIED BY NOISE.  UPON RAISING THE GEAR, LEADING EDGE ANNUNCIATOR FLICKERING AMBER/GREEN.  THE FE REPORTS WING OVERHEAT AND ALSO NOTES LOW DUCT PRESSURE. S.I.C AND F.E BEGIN THE LOW PRESSURE (AROUND 3 PSI) DUCT PROCEDURE.  CAPTAIN RETURN TO THE AIRPORT AND AN UNEVENTFUL LANDING OCCURRED.  AFTER THE LEADING EDGE ANNUNCIATOR STABLE - OTHER FAILURES NOTED ENGINE NR 2 N1 INOP, COMPASS FLAGS, INS NR 2 UNSTABLE.  AFTER VISUAL INSPECTION AND INVESTIGATION WE FOUND NR 4 BLEED DUCT (INBOARD ENGINE NR 2) BLOW OUT AND DUE TO THE BLAST, SOME WIRES WERE DAMAGED, NO EVIDENCE OF STRUCTURAL DAMAGE WERE FOUND.  PARTS WAS REPLACED AND/OR REPAIRED AS REQUIRED.  POSSIBLE CAUSE, ENGINE NR 2 OVER- PRESSURIZATION OF THE PNEUMATIC SYSTEM DUE TO A HIGH STAGE BLEED VALVE MALFUNCTION.
